# SDR ASAA2023091945203

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 61,730 hours, 18,257 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5188881
- Condition: Malfunctioned
- Location: #2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START NO EGT INCREASE AFTER START LEVER IDLE ENG #2 IGN R. ON SUBSEQUNT START ATTEMPT ENG #2 IGN L SUCCESSFUL. GROUNDED - YES. (RESOLVED ON W/O: 1969770 TASKCARD: N/R-00007 ) REVERSED MEL PROCEDURES. PERFORMED IGNITION SYSTEM AUDIBLE TEST REF AMM 74-00-00 ON ENG #2 R IGNITOR- TEST PASSED. DUE TO HISTORY REMOVED & REPLACED ENG #2 R IGNITOR REF AMM 74-21-02. FOUND IGNITOR SIGNIFICANTLY DETERIORATED. OP CHECK GOOD. CLEARS MEL 74-1E, PLACARDS REMOVED SEAMC PETER NOTIFIED.
